# SDR CA071109011

- Difficulty date: November 8, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 2,391 hours
- Engine: Lyc O540F1B5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW13870
- Part serial: A3654
- Condition: Inoperative
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 50 HOUR INSPECTION, BOTTOM SPARK PLUG ON CYLINDER NR 5 REVEALED UNUSUAL AMOUNT OF OIL. A COMPRESSION TEST WAS CARRIED OUT AND CYLINDER NR 5 WAS NOTED TO HAVE 18 OVER 80 PSI COMPRESSION.  TSO WILL HAVE TO BE VERIFIED. (TC NR 20071109011)
